# SDR AC2A0CM01312011

- Difficulty date: January 30, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 8,664 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ABOVE LT WINDOW.
